advertisement
Question
Posted by: gena | 2010/07/20

improve sperm count

Hi Doc

2 weeks ago my Fiance started using Steminogro to improve his sperm quality. Lastnite though he started vomiting and getting severe stomach cramps as well as passing blood(stools). Is the staminogro related to his condition or could it be something else. Although we want to conceive, i asked him to stop using it.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Gena

I have not encounted the above symptoms related to the use of Staminogo and I would suggest that you rather possibly look at other conditions that may be giving these symptoms. Having vomiting, severe stomach cramps and passing blood stools, is highly likely that there may be things such as severe gastroenteritis or food poisoning present. However it is wise to ask him to stop using it and if these symptoms have not subsided then I suggest you see your doctor as soon as possible.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Clibo | 2010/07/27

I went to a specailist did aal the tests but the docter said he wound nothing wrong with me only my sperm count was low. he suggested infertile insermanation if we want to concieve. But just want to fine out is there nothing else.

Reply to Clibo
Posted by: Fertility expert | 2010/07/27

Dear Gena

I have not encounted the above symptoms related to the use of Staminogo and I would suggest that you rather possibly look at other conditions that may be giving these symptoms. Having vomiting, severe stomach cramps and passing blood stools, is highly likely that there may be things such as severe gastroenteritis or food poisoning present. However it is wise to ask him to stop using it and if these symptoms have not subsided then I suggest you see your doctor as soon as possible.

Answered by: Dr Y.M. Dasoo

Reply to Fertility expert
Posted by: S | 2010/07/22

I also do not think the staminogro would have caused this. My hubby was fine on it as are so many others. Perhaps get a doc to check it out.

Reply to S
Posted by: Dee | 2010/07/22

I dont think its related, I would get him to a doctor if it carries on.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement